Jump to content

Photo

Tiny Whiteheads All Over Face Post Accutane

whiteheadsacne adult acne accutane

2 replies to this topic

#1 CommunityProperty

CommunityProperty

    New Member

  • New Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 09-December 12

Posted 09 December 2012 - 01:21 PM

About 3 months ago i finished my last box of accutane. But now it looks like the acne is coming back. I'm getting these tiny whiteheads that are on the surface of my skin that occasionally become inflamed. Its not too bad right now but i want to stop it before it gets any worse.I generally use the cetaphil gentile skin cleanser and moisturizer but now I've started exfoliating a couple times a week which seems to help a little. Here is a picture of what it looks like. Does anyone have any suggestions?

Attached Thumbnails

  • photo.JPG


#2 Fairchild

Fairchild

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 1
About Me
  • Joined: 13-December 12

Posted 14 December 2012 - 10:46 AM

Reminds me of the folliculitis that I have. Do you still have this?

#3 briancl

briancl

    Junior Member

  • Members
  • Posts & Likes
    Posts: 40
    Likes: 0
About Me
  • Joined: 31-July 04

Posted 17 December 2012 - 05:42 PM

i have something similar, but it is more centralized on my cheeks and forehead and it's worse than what you have. it doesn't look like acne and i haven't figured out exactly what i have. i think it's folliculitis too.

Edited by briancl, 17 December 2012 - 05:42 PM.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users